# SDR AALA202307036535

- Difficulty date: June 28, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A320*
- Aircraft serial: 5594
- Aircraft time: 31,293 hours, 12,680 cycles
- System (JASC): 5270 · Door Warning System
- Part: Deu
- Part number: Z043H000351A
- Part serial: 043H00022906
- Condition: False Indication
- Location: Zone 100 - Fuse
- Part time: 31,311 hours, 12,689 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R CABIN DOOR SLIDE PRESSURE LOW ON FLIGHT ATTENDANT PANEL ON CLIMB. MESSAGE WENT OUT AT CRUISE. MAINTENANCE REPLACED DECODER ENCODER UNIT -B 300 RIGHT (DEU) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
